Alert archive / North Carolina / Small Craft Advisories in 2016
Small Craft Advisory 11, NWS Wilmington, NC
NWS Wilmington, NC issued this small craft advisory at Feb 4, 2016, 3:00 PM EST. It took effect at Feb 5, 2016, 1:00 AM EST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2016, 3:00 PM EST (20:00 UTC)
- In effect from
- Feb 5, 2016, 1:00 AM EST
- Expired
- Feb 5, 2016, 7:00 PM EST
- In force
- 18 hr
- Issued by
- NWS Wilmington, NC
The text
As transmitted.
876 WHUS72 KILM 042000 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 300 PM EST THU FEB 4 2016 AMZ250-252-254-256-050400- /O.UPG.KILM.GL.A.0002.160205T0600Z-160205T2300Z/ /O.NEW.KILM.SC.Y.0011.160205T0600Z-160205T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 300 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEA OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 9
4 follow-up statements
700 WHUS72 KILM 050031 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 731 PM EST THU FEB 4 2016 AMZ250-252-254-256-050930- /O.CON.KILM.SC.Y.0011.160205T0600Z-160205T2300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 731 PM EST THU FEB 4 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM EST FRIDAY... * WINDS...NORTH 20 TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 7
685 WHUS72 KILM 050826 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 326 AM EST FRI FEB 5 2016 AMZ250-252-254-256-052100- /O.EXT.KILM.SC.Y.0011.000000T0000Z-160206T0200Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 326 AM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... * WINDS...NORTH 25 TO 30 KT. GUSTS UP TO 35 KT POSSIBLE THIS MORNING. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 27
324 WHUS72 KILM 052024 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 324 PM EST FRI FEB 5 2016 AMZ254-256-052130- /O.CAN.KILM.SC.Y.0011.000000T0000Z-160206T0200Z/ LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 324 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ AMZ250-252-060500- /O.EXT.KILM.SC.Y.0011.000000T0000Z-160206T0000Z/ /O.NEW.KILM.GL.A.0003.160207T1100Z-160208T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 324 PM EST FRI FEB 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING. * WINDS...NORTH 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ 9
066 WHUS72 KILM 060029 MWWILM URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON NC 729 PM EST FRI FEB 5 2016 AMZ250-252-061100- /O.EXP.KILM.SC.Y.0011.000000T0000Z-160206T0000Z/ /O.CON.KILM.GL.A.0003.160207T1100Z-160208T0300Z/ SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- 729 PM EST FRI FEB 5 2016 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WINDS...NORTH 25 TO 35 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Feb 4, 11:24 AM EST, 3 hours 36 minutes earlier.
Area forecast discussion, Feb 4, 11:24 AM EST, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
1124 AM EST THU FEB 4 2016
.SYNOPSIS...
SEVERAL WAVES OF LOW PRESSURE WILL CAUSE A COLD FRONT TO DRIFT
SLOWLY ACROSS THE EASTERN CAROLINAS AND OFFSHORE. THE LAST OF
THESE WAVES WILL INTENSIFY OFF THE NORTH CAROLINA COAST OVERNIGHT.
COOL HIGH PRESSURE WILL ARRIVE FRIDAY AND PERSIST THROUGH SATURDAY.
LOW PRESSURE WILL DEVELOP OFFSHORE LATE SATURDAY AND QUICKLY MOVE
OFF TO THE NORTHEAST. THIS SYSTEM WILL BRING A QUICK BOUT OF RAIN
WITH JUST A SMALL CHANCE OF SNOW MIXING IN. ARCTIC AIR WILL ARRIVE
FOR THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 1130 AM THURSDAY...AFTER REVIEWING THE NEW 12Z GFS MODEL I
HAVE RAISED A FLOOD WATCH FOR THE COASTAL COUNTIES FROM
GEORGETOWN NORTHWARD...PLUS BLADEN AND COLUMBUS COUNTIES IN
INTERIOR EASTERN NC. DEEP LIFT IS EXPECTED TO INCREASE BETWEEN
6 PM AND MIDNIGHT RESULTING IN HEAVY RAIN DEVELOPING OVER THE
WATCH AREA. IN ADDITION TO THE RAIN THAT HAS ALREADY FALLEN...
ANOTHER 1-3 INCHES IS EXPECTED WHICH SHOULD EXCEED LATEST 24 HOUR
FLOOD GUIDANCE ESTIMATES FROM THE ATLANTA RIVER FORECAST CENTER.
OTHER UPDATES MADE TO THE FORECAST INCLUDE TWEAKS TO HOURLY
TEMPERATURE BASED ON AN EVEN SLOWER MOVEMENT OF THE COLD FRONT
EASTWARD TOWARD THE COAST. DISCUSSION FROM 930 AM FOLLOWS...
A VERY SLOW MOVING COLD FRONT CURRENTLY BISECTS OUR FORECAST
AREA...EXTENDING ROUGHLY FROM BENNETTSVILLE SOUTHWARD THROUGH
FLORENCE TO JUST EAST OF KINGSTREE. WIND DIRECTIONS ARE GENERALLY
SW AHEAD OF THE FRONT AND WESTERLY BEHIND...ALTHOUGH TEMPERATURE
IS ALSO A GOOD CLUE TO THE FRONTAL POSITION GIVEN THE 8-10 DEGREE
DIFFERENT NOTED. THIS BOUNDARY IS ONLY SLOW PUSHING EAST AND
SHOULD TAKE THE REST OF THE MORNING TO MAKE IT TO THE GRAND
STRAND. WILMINGTON MAY NOT SEE A WIND SHIFT UNTIL EARLY TO MID
AFTERNOON!
AN IMPRESSIVE BELT OF MOISTURE EXTENDS ALONG THIS FRONT SOUTHWARD
INTO FLORIDA AND THE GULF OF MEXICO. ALTHOUGH ISENTROPIC LIFT
(NOTED ALONG MANY LEVELS BUT MOST PROMINENT AT 305K THETA) IS
MODERATE IN INTENSITY NOW...MODELS SUGGEST THAT AS A STRONG UPPER
TROUGH APPROACHES FROM THE WEST THIS EVENING LIFT WILL BECOME MUCH
STRONGER ALONG THE COAST. THIS COULD LEAD TO A 3-6 HOUR WINDOW OF
HEAVY RAINFALL AND POSSIBLE FLOODING ALONG THE SC COAST AND ALSO
OVER SE NORTH CAROLINA BEGINNING AROUND SUNSET. SOILS ARE FAIRLY
SATURATED AFTER THE 1.5 TO 2.5 INCH RAINFALL TOTALS OF THE PAST 24
HOURS...AND IF AN ADDITIONAL 2-3 INCHES WERE TO FALL I WOULD NOT
BE SURPRISED TO SEE FLOODING DEVELOP. THERE HAS BEEN SOME
DISCUSSION OF THIS ALREADY WITH SURROUNDING NWS OFFICES...BUT I
WOULD LIKE TO REVIEW THE 12Z GFS BEFORE RAISING A WATCH IN AN
ATTEMPT TO LOCALIZE THE AREA POTENTIALLY AFFECTED.
TEMPERATURES ALONG THE COAST ARE PRACTICALLY AT HIGHS NOW AND
SHOULD BEGIN TO SLIP AS THE COLD FRONT ARRIVES OVER THE NEXT 2-4
HOURS. INLAND TEMPERATURES SHOULD REMAIN ESSENTIALLY UNCHANGED
THIS AFTERNOON IN THE UPPER 50S AFTER HIGHS IN THE MID 60S A FEW
HOURS AGO.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 300 AM THURSDAY...MID LEVEL TROUGHING EARLY FRIDAY WILL QUICKLY
GIVE WAY TO A MORE ZONAL FLOW BRIEFLY. THIS WILL PERSIST THROUGH
SATURDAY. AT THE SURFACE HIGH PRESSURE BUILDS ACROSS THE
APPALACHIANS. EXPECT CLEARING SKIES FRIDAY AND PARTLY TO MOSTLY
SUNNY SKIES SATURDAY. TEMPERATURES WILL BE SOMEWHAT BELOW NORMAL
WITH HIGHS IN THE LOWER 50S BOTH DAYS AND LOWS IN THE LOWER 30S
SATURDAY MORNING. THE FOCUS THEN SHIFTS TO A FAST MOVING TROUGH
DIVING OUT OF THE ROCKIES INTO THE SOUTHEAST WHICH WILL SPARK LOW
PRESSURE OFF THE COAST.
THE NAM AND GFS HAVE SHIFTED A BIT FURTHER OFFSHORE WITH THE SURFACE
LOW AS THE MID LEVEL CLOSED LOW DEVELOPS ACROSS SOUTH CAROLINA. THE
ECMWF HAS A SOMEWHAT SIMILAR SCENARIO AND HAS BEEN THE MOST
CONSISTENT. ISENTROPIC LIFT AND DYNAMIC LIFT SHOULD DEVELOP
PRECIPITATION ACROSS THE EASTERN TWO THIRDS OF THE CWA LATE SATURDAY
EVENING INTO SUNDAY MORNING. THERMAL PROFILES CONTINUE TO SHOW
MOSTLY RAIN. WITH HIGHS IN THE LOWER 50S SATURDAY AND SURFACE
DEWPOINTS RISING TO ABOUT 30...IT APPEARS THERE WILL JUST BE TOO
MUCH COOLING NECESSARY FOR ANY FROZEN PRECIPITATION TO REACH THE
GROUND. NOT THAT THERE WON'T BE DIABATIC COOLING OF THE PROFILE WITH
THE RAIN FALLING AND DYNAMIC COOLING AS WELL WITH THE
FRONTOGENESIS...ITS CLEARLY NOTED ON BUFKIT SOUNDINGS AND IN THE
850MB PLAN VIEW OF THE GFS WITH THE COLD POCKETS DEVELOPING. AS
STATED BEFORE THE ANTECEDENT THERMAL PROFILES AND THE RELATIVELY
LIGHT RAINFALL RATES WILL BE DIFFICULT TO OVERCOME TO PRODUCE SNOW.
SO THAT BEING SAID...THE CHANCES OF FROZEN PRECIP HAVE JOGGED A
LITTLE LOWER BUT WE WILL CONTINUE TO WATCH THIS CLOSELY. ONE
POSITIVE IS THAT A LIGHTER QPF EVENT MAY PRECLUDE FLOODING CONCERNS
COMING OFF THE CURRENT EVENT.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 300 AM THURSDAY...MID LEVEL LOW PRESSURE AND ASSOCIATED SURFACE
FEATURES WILL GET KICKED OUT QUICKLY TO THE NORTHEAST LATER
SUNDAY. ANY LINGERING PRECIPITATION SHOULD COME TO A QUICK END.
THIS SETS THE STAGE FOR DEEP EAST COAST TROUGHING TO DEVELOP
MONDAY AND TUESDAY. 850MB TEMPERATURES DROP TO ABOUT MINUS TWELVE
C WEDNESDAY. IT APPEARS THE COLDEST AXIS REMAINS TO THE WEST AND
MODIFIES SLIGHTLY AS IT MOVES EAST. THIS IS PROBABLY...ALONG WITH
THE CLIMATOLOGY FACTOR THE REASON MEX GUIDANCE ISN'T TOO COLD
RELATIVELY SPEAKING AT THIS POINT. OVERALL FEW CHANGES WITH A COLD
FORECAST AND THE LINGERING POSSIBILITY OF A FEW SPRINKLES OR
FLAKES FROM TIME TO TIME. TIMING IS DIFFICULT ON THE BEST CHANCE
BUT IT WOULD APPEAR A LITTLE DAYTIME HEATING WITH VERY STEEP LAPSE
RATES MAY FAVOR THE PM HOURS.
&&
.AVIATION /16Z THURSDAY THROUGH MONDAY/...
AS OF 12Z...A MIXTURE OF MVFR/IFR EXPECTED THROUGH THE VALID TAF
PERIOD AS A NEARLY STATIONARY FRONT OFFSHORE CREATES SHOWERS...LOW
CIGS...AND AREAS OF FOG.
LATEST RADAR IMAGERY DEPICTS SHOWERS MOVING ACROSS THE AREA THIS
MORNING...WITH THE HEAVIEST RAINFALL ALONG THE COAST. THIS WITH LOW
CIGS AND AREAS OF FOG...WILL CONTINUE TO SEE MVFR/IFR THROUGH THE
TAF PERIOD AS A LOW PRESSURE SYSTEM DEVELOPS ALONG THE FRONT.
SOUTHEASTERLY WINDS 5 TO 8 KT THIS MORNING WILL BECOME SOUTHERLY
BY LATE MORNING...INCREASING TO AROUND 10 KT...AND WILL CONTINUE
TO VEER TO THE WEST...BECOMING NORTHERLY THIS EVENING. GUSTY WINDS
AROUND 20 KT POSSIBLE CLOSER TO MIDNIGHT.
EXTENDED OUTLOOK...BECOMING VFR FRIDAY AND SATURDAY. RAIN POSSIBLE
SUNDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1130 AM THURSDAY...A VERY SLOW MOVING COLD FRONT IS STILL
INLAND ACROSS EASTERN NORTH AND SOUTH CAROLINA AND SHOULD REACH
THE SC BEACHES NOON-1PM AND THE COAST OF SE NORTH CAROLINA BY MID
AFTERNOON. WIND SPEEDS HAVE REALLY DIMINISHED NEAR THIS FRONT
WITH SPEEDS GENERALLY UNDER 15 KT EVEN OFFSHORE. THE BIG CHANGE IN
WEATHER CONDITIONS SHOULD OCCUR NOT WITH THE FRONTAL PASSAGE
ITSELF...BUT INSTEAD LATE THIS EVENING AS LOW PRESSURE QUICKLY
DEVELOPS AND STRENGTHENS ALONG THE FRONT OFFSHORE. A QUICKLY
TIGHTENING PRESSURE GRADIENT ON THE BACK SIDE OF THIS FRONT WILL
CAUSE INCREASING OFFSHORE WINDS. THIS WILL DRAG COLD AIR OFF THE
COAST...WITH SUBSTANTIAL GUSTINESS OCCURRING AS THIS COLD AIR
MOVES OUT ACROSS THE RELATIVELY WARM OCEAN SURFACE. A GALE WATCH
REMAINS IN EFFECT FOR THE POTENTIAL OF 35 KNOT WINDS LATE TONIGHT
INTO FRIDAY MORNING.
RADAR SHOWS RAIN EXTENDING ALL THE WAY BACK TO THE FLORIDA
PANHANDLE. RAIN SHOULD CONTINUE THROUGH TODAY AND MOST OF TONIGHT.
SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
AS OF 600 AM THURSDAY...BRIEF STRONG COLD AIR ADVECTION AND
DEPARTING LOW PRESSURE TO THE NORTHEAST WILL PRODUCE VERY STRONG
NORTHWEST WINDS INITIALLY...ON THE ORDER OF 25-30 KNOTS FOR A
COUPLE OF HOURS. THE GRADIENT RELAXES QUICKLY BY LATE
MORNING/EARLY AFTERNOON TO 15- 20 KNOTS. HIGH PRESSURE WILL BE
CENTERED OVER THE TENNESSEE VALLEY SATURDAY PRODUCING A NORTHEAST
FLOW OF 15-20 KNOTS. THE SPEEDS MAY INCREASE LATE SATURDAY EVENING
INTO EARLY SUNDAY AS LOW PRESSURE DEVELOPS OFF THE SOUTHEAST
COAST. RUGGED SEAS WILL BE IN PLACE EARLY AND CONTINUE INTO SMALL
CRAFT CRITERIA UNTIL ABOUT MIDNIGHT FRIDAY. EXPECT A MORE MODEST
RANGE OF 2-4 FEET SATURDAY. A GALE WATCH HAS BEEN POSTED FOR THE
POSSIBILITY OF GALE CONDITIONS FOR THE FIRST PART OF FRI.
LONG TERM /SUNDAY THROUGH MONDAY/...
AS OF 300 AM THURSDAY...EXPECT A FAIRLY STRONG NORTHWEST FLOW SUNDAY AS
VERTICALLY STACKED LOW PRESSURE RACES OFF TO THE NORTHEAST.
SPEEDS 20-25 KNOTS AND MAYBE A LITTLE HIGHER LATE VIA STRONG COLD
AIR ADVECTION. A BRIEF RESPITE MONDAY WITH A SOUTHWEST FLOW AHEAD OF
AN ARCTIC FRONT WHICH WILL BRING RUGGED CONDITIONS TO THE WATERS FOR
THE MIDDLE PART OF NEXT WEEK. HIGH SEAS SUNDAY ESPECIALLY OFFSHORE
VIA THE FLOW DROPPING A BIT MONDAY.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...FLOOD WATCH THROUGH LATE TONIGHT FOR SCZ053>056.
NC...FLOOD WATCH THROUGH LATE TONIGHT FOR NCZ096-099-105>110.
MARINE...GALE WATCH FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON FOR
AMZ250-252-254-256.
&&
SYNOPSIS...
NEAR TERM...TRA
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...SGLHazardous weather outlook, Feb 4, 11:13 AM EST, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 1113 AM EST THU FEB 4 2016 NCZ096-099-105>110-SCZ053>056-051100- BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-INLAND NEW HANOVER- COASTAL NEW HANOVER-INLAND BRUNSWICK-COASTAL BRUNSWICK-INLAND HORRY- COASTAL HORRY-INLAND GEORGETOWN-COASTAL GEORGETOWN- 1113 AM EST THU FEB 4 2016 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD RIVER FLOODING IS EXPECTED TO DEVELOP DURING THE WEEKEND AND NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ087-SCZ017-023-024-032-033-039-051100- ROBESON-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG- 1113 AM EST THU FEB 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SIGNIFICANT PONDING OF WATER IN SOME LOW-LYING AREAS MAY LEAD TO MINOR FLOODING AS THE RAIN CONTINUES TO FALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD RIVER FLOODING IS EXPECTED TO DEVELOP DURING THE WEEKEND AND NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-051100- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 1113 AM EST THU FEB 4 2016 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. GALE CONDITIONS WILL LOWER TO SMALL CRAFT ADVISORY CONDITIONS DURING FRIDAY AND MAY PERSIST INTO FRIDAY NIGHT FOR PORTIONS OF THE WATERS. SMALL CRAFT ADVISORY CONDITIONS LIKELY LATE SATURDAY NIGHT AND ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 9
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 10:17 PM EST | Special Weather Statement | ILM | Brunswick | 58 min |
| Feb 4, 4:37 AM EST | Areal Flood Advisory | ILM | Brunswick, New Hanover, Pender | 4 hr |
| Feb 4, 6:18 AM EST | Gale Watch | ILM | 9 hr | |
| Feb 4, 11:10 AM EST | Flood Watch | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 14 hr |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Bladen | 4 days |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Pender | 12 days |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Robeson | 26 days |
| Feb 4, 3:33 PM EST | Areal Flood Advisory | ILM | Brunswick, New Hanover | 57 min |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Dillon, Horry, Marion | 32 days |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Florence, Marion | 9 days |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Darlington, Florence | 4 days |
| Feb 4, 11:39 AM EST | River Flood Warning | ILM | Williamsburg | 7 days |
Nearby
Small Craft Advisories in North Carolina, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.